Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 131-135 (2001)

On the Chern-Weil homomorphism in Finsler spaces

Zoltán Kovács

College of Nyíregyhaza, Institute of Mathematics and Computer Science, Nyíregyhaza, P.O. Box 166., H-4401,Hungary

Abstract: The aim of this paper is to devise a Chern - Weil-type construction for a Finsler manifold $(M,\mathcal{L})$ which is determined only by the manifold $M$ and by the Finslerian fundamental function $\mathcal{L}$. \end{abstract}

Keywords: Chern-Weil homomorphism, twisted cohomology, Frölicher-Nijenhuis theory.

Classification (MSC2000): 53C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition